Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 46, NWS Tulsa, OK

March 30, 2016Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2016, 10:10 PM CDT for Ottawa County, Oklahoma. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 10:10 PM CDT (03:10 UTC)
Expired
Mar 30, 2016, 10:35 PM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 10:10 PM CDTHAIL 0.88Commerce, OKMOSTLY PEA SIZE OR A BIT BIGGER...A FEW STONES WERE NICKEL SIZE. TIME ESTIMATED BY RADAR.
Mar 30, 10:24 PM CDTHAIL 0.885 N Peoria, OKREPORTED 3 MILES WEST OF THE DOWNSTREAM CASINO. RELAYED BY NWS SPRINGFIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 7:44 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

408 
WUUS54 KTSA 310310
SVRTSA
OKC115-310400-
/O.NEW.KTSA.SV.W.0046.160331T0310Z-160331T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OTTAWA COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1100 PM CDT

* AT 1010 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COMMERCE...
  MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MIAMI...                          COMMERCE...
  QUAPAW...                         TREECE...
  PICHER...                         OTTAWA...
  PEORIA...                         CARDIN...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 307 AND 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3689 9462 3684 9486 3699 9497 3700 9494
      3700 9462
TIME...MOT...LOC 0310Z 249DEG 35KT 3694 9486 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
275 
WWUS54 KTSA 310326
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT WED MAR 30 2016

OKC115-310400-
/O.CON.KTSA.SV.W.0046.000000T0000Z-160331T0400Z/
OTTAWA OK-
1026 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN OTTAWA COUNTY...

AT 1025 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
LOMA LINDA...MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PEORIA...                         

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 316 AND 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3689 9462 3687 9474 3696 9475 3700 9475
      3700 9462
TIME...MOT...LOC 0325Z 258DEG 36KT 3697 9467 

HAIL...1.00IN
WIND...<50MPH
 
$$
462 
WWUS54 KTSA 310335
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT WED MAR 30 2016

OKC115-310345-
/O.CAN.KTSA.SV.W.0046.000000T0000Z-160331T0400Z/
OTTAWA OK-
1035 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTTAWA COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3689 9462 3687 9474 3696 9475 3700 9475
      3700 9462
TIME...MOT...LOC 0335Z 249DEG 35KT 3701 9455 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 9:48 PM CDT, 22 minutes earlier.

Area forecast discussion, Mar 30, 9:48 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
948 PM CDT WED MAR 30 2016

...UPDATE...

.DISCUSSION...
LONE SEVERE THUNDERSTORM CONTINUES TO TRACK ACROSS
FAR NORTHEASTERN OK AND WILL EXIT THE REGION BEFORE
MIDNIGHT. HAVE LOWERED POPS CONSIDERABLY...BUT WILL
KEEP AT LEAST LOW POPS FOR MOST AREAS THROUGH THE
NIGHT AS THE DRYLINE/COLD FRONT HAS YET TO MOVE
THROUGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  70  41  63 /  20   0   0   0
FSM   57  75  43  64 /  40  10   0  10
MLC   54  72  43  61 /  20   0   0  10
BVO   48  68  38  62 /  20   0   0   0
FYV   55  70  37  59 /  40  10   0   0
BYV   57  70  39  59 /  40  10   0   0
MKO   54  71  41  61 /  20   0   0   0
MIO   52  68  39  60 /  60   0   0   0
F10   54  70  42  61 /  20   0   0   0
HHW   59  74  45  63 /  20  10   0  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
Hazardous weather outlook, Mar 30, 4:55 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED MAR 30 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT WED MAR 30 2016

...SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA THROUGH WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS WERE ONGOING LATE THIS
AFTERNOON ACROSS PORTIONS OF EASTERN OKLAHOMA. THIS ACTIVITY HAS
DEVELOPED AHEAD OF A DRY LINE ACROSS CENTRAL OKLAHOMA...WHERE THE
ATMOSPHERE HAS BECOME VERY UNSTABLE. FORECAST WIND FIELDS ARE
SUPPORTIVE OF AT LEAST A LIMITED TORNADO THREAT INTO THE EVENING
HOURS...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. IN ADDITION...ANY
STORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING LARGE HAIL.

THIS ACTIVITY SHOULD BE EXITING EASTERN OKLAHOMA TOWARD MIDNIGHT
AND WESTERN ARKANSAS AFTER 2 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK REMAINS LIKELY INTO
THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A QUIET WEATHER PATTERN IS EXPECTED FOR LATE WEEK INTO EARLY NEXT
WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 30, 6:22 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT WED MAR 30 2016

OKZ054-055-059-060-064-310000-
CREEK OK-TULSA OK-PAWNEE OK-WASHINGTON OK-OSAGE OK-
622 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...SOUTHEASTERN
PAWNEE...WASHINGTON...NORTH CENTRAL CREEK AND NORTHWESTERN TULSA
COUNTIES UNTIL 700 PM CDT...

AT 621 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF HOMINY TO 2 MILES WEST OF WALNUT CREEK
STATE PARK TO 3 MILES SOUTHEAST OF TERLTON...AND MOVING NORTHEAST AT
40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHWESTERN TULSA...             BARTLESVILLE...
SAND SPRINGS...                   SKIATOOK...
HOMINY...                         DEWEY...
CLEVELAND...                      MANNFORD...
BARNSDALL...                      SPERRY...
RAMONA...                         OCHELATA...
AVANT...                          WESTPORT...
VERA...                           OSAGE...
TERLTON...                        WALNUT CREEK STATE PARK...
KEYSTONE STATE PARK...            TURLEY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3693 9582 3653 9581 3620 9602 3609 9652
      3634 9648 3644 9639
TIME...MOT...LOC 2321Z 228DEG 35KT 3640 9634 3626 9632 3616 9643

69
Special weather statement, Mar 30, 7:00 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT WED MAR 30 2016

OKZ064-065-310030-
OKFUSKEE OK-CREEK OK-
700 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKFUSKEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 730 PM CDT...

AT 659 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF STROUD...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BRISTOW...                        DEPEW...
MILFAY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 186 AND 194.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3577 9662 3588 9633 3564 9622 3562 9662
TIME...MOT...LOC 2359Z 254DEG 37KT 3570 9661
Local storm report, Mar 30, 8:20 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     1 S CLAREMORE           36.30N 95.62W
03/30/2016                   ROGERS             OK   TRAINED SPOTTER

            LOTS OF TREE DAMAGE AND DEBRIS IN THE ROADWAY NEAR 500
            STREET AND 4170 SOUTHEAST OF CLAREMORE. TIME ESTIMATED BY
            RADAR.

&&

AEJ
Special weather statement, Mar 30, 8:31 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT WED MAR 30 2016

OKZ057-058-310200-
CRAIG OK-OTTAWA OK-
831 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTAWA AND NORTHERN
CRAIG COUNTIES UNTIL 900 PM CDT...

AT 830 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WELCH...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TREECE...                         HOLLOW...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9483 3685 9522 3693 9540 3700 9531
TIME...MOT...LOC 0130Z 239DEG 27KT 3692 9525
Local storm report, Mar 30, 8:54 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          2 S OWASSO              36.24N 95.85W
03/30/2016                   TULSA              OK   TRAINED SPOTTER

            TORNADO REPORTED CROSSING NEAR 56TH STREET NORTH AND
            HIGHWAY 169. TIME ESTIMATED VIA RADAR.

0718 PM     TORNADO          4 N TULSA               36.19N 95.92W
03/30/2016                   TULSA              OK   BROADCAST MEDIA

            TORNADO REPORTED NEAR 36TH STREET NORTH AND MLK TO THE
            NORTH OF DOWNTOWN TULSA. DEBRIS SPECIFICALLY NOTED.

0745 PM     TORNADO          3 N CATOOSA             36.23N 95.75W
03/30/2016                   ROGERS             OK   TRAINED SPOTTER

            TORNADO CROSSED THE PORT OF CATOOSA AND ALSO CAUSED
            DAMAGE TO HOMES ON THE WEST SIDE OF HIGHWAY 266 IN THE
            NEARBY STONE CANYON NEIGHBORHOOD OF OWASSO. TIME
            ESTIMATED VIA RADAR.

0806 PM     TORNADO          3 SE CLAREMORE          36.28N 95.58W
03/30/2016                   ROGERS             OK   TRAINED SPOTTER

            LARGE TORNADO REPORTED. DAMAGE TO AT LEAST ONE HOME IN
            THE AREA NOTED. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, Mar 30, 9:13 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT WED MAR 30 2016

OKZ056-057-310245-
CRAIG OK-NOWATA OK-
913 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NOWATA AND NORTHERN
CRAIG COUNTIES UNTIL 945 PM CDT...

AT 911 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF EDNA TO 14 MILES EAST OF LENAPAH
TO 5 MILES EAST OF DELAWARE...AND MOVING NORTHEAST AT 50 MPH.

DIME TO PENNY SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NOWATA...                         WELCH...
DELAWARE...                       BLUEJACKET...
PYRAMID CORNERS...                CENTRAILIA...
HOLLOW...                         CENTRALIA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN OKLAHOMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9503 3699 9504 3698 9503 3697 9504
      3696 9502 3695 9499 3676 9510 3665 9579
      3687 9554 3700 9541
TIME...MOT...LOC 0211Z 245DEG 44KT 3698 9531 3685 9537 3675 9555

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:00 PM CDTSpecial Weather StatementTSACreek30 min
Mar 30, 7:05 PM CDTSevere Thunderstorm WarningTSANowata, Washington40 min
Mar 30, 7:16 PM CDTTornado WarningTSANowata, Washington29 min
Mar 30, 7:29 PM CDTTornado Warning Tornado observedConsiderable damage threatTSARogers, Tulsa46 min
Mar 30, 7:35 PM CDTSevere Thunderstorm WarningTSAOsage25 min
Mar 30, 7:42 PM CDTSevere Thunderstorm WarningTSACraig, Nowata33 min
Mar 30, 7:51 PM CDTTornado WarningTSACraig, Nowata24 min
Mar 30, 8:08 PM CDTTornado Warning Tornado observedTSAMayes, Rogers52 min
Mar 30, 8:13 PM CDTTornado WarningTSACraig12 min
Mar 30, 8:20 PM CDTSevere Thunderstorm WarningTSANowata25 min
Mar 30, 8:31 PM CDTSpecial Weather StatementTSACraig29 min
Mar 30, 8:41 PM CDTSevere Thunderstorm WarningTSACraig, Nowata34 min
Mar 30, 8:56 PM CDTTornado WarningTSADelaware, Mayes34 min
Mar 30, 9:13 PM CDTSpecial Weather StatementTSACraig, Nowata32 min
Mar 30, 9:26 PM CDTSevere Thunderstorm WarningTSACraig, Nowata34 min
Mar 30, 9:57 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa33 min
Mar 30, 10:37 PM CDTSpecial Weather StatementTSAOttawa38 min
Mar 30, 10:45 PM CDTSpecial Weather StatementTSAOttawa45 min
Mar 31, 1:52 AM CDTSpecial Weather StatementTSADelaware38 min
Mar 31, 6:33 AM CDTSpecial Weather StatementTSALeFlore42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.